Aa
A
A
Close
Avatar universal
norco and heart pains??
I've taken vicadin and perco's on and off...(mostly on..) for four or five years. This last time, after insurance making me change dr.'s, she proscribed me Norco. I've had the most terrible heart pains ever. I don't understand what the difference is, but I really don't like it, and am thinking about just stopping them. If asked, will the pharmacy, or dr. give you a choice? Is there a different 'kind', or brand of norco that can be changed too? I guess in general my question is also, do pain meds make your heart deficient? Or somehow just not work as well? I'm quite worried, at this point I went back to taking my higher dose of perc's, I have on hand, just because the Norco scares me. Any help will be apprciate it, I think it's paranoia, but I think about things like "keeling over dead" and my kids finding me. I'm 33, and when taking the narco, six in all, a day, two early morning, to afternoon, two night. When taking the perc's, one and a half, three times a day. Is this a ton? I'm I destroying my body? I just don't know how to NOT using them, because my pain is incredible, even at this amount I take. Thanks so much for taking the time to read my questions, truly hope to hear from someone having the same problems.
Cancel
2 Answers
Page 1 of 1
4592241 tn?1359816738
I think the chest pain is anxiety. But a piece of advise.......taper down asap, to avoid the withdrawal and misery later.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thank you Deana,
I really appreciate your answer. I've read and read (Lord I had no clue there was sooo many folks with addiction!)...and I can see where I'm alot better off then some folks, and alot worse then some folks. My worse problem, is probably this, I have sooo much guilt, everytime I take my pills, even though I know, I need them...I just feel like...I don't know...a drug dealer. Do you know what I mean? I get them via my dr. I don't over take them by any means, hardly if ever....but I feel...hm...ashamed. There's so much on t.v, and specials and programs about how bad they are for you...I feel like I should in prison or something, there's that much guilt. Odd huh? Thanks again for giving me some of your time to answer my questions. Much appreciated!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources